Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hypersalivation and loss of appetite while on ARVs and TB meds
Dec 1, 2012

My brother in Africa is taking TB medications and ARVs,tenolam 300mg daily,Lopinavir/ritonavir 800/200 BID,and bactrim 2 tabs daily.Now he has hypersalivation, nausea,vomiting and loss of appetite.Dr could it be the combination of these drugs?

Response from Dr. Young

Hello and thanks for posting.

Excess salivation, nausea and vomiting could easily be a side effect of one (or more) of the medications that your brother is taking. Indeed, there is also the potential for his HIV medications to interact negatively with some of his TB medications, to this possibility needs to be asked of his care providers.

Hope that helps, BY



Previous
Work out
Next
Crestor with Stribild?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement